# SDR KBM2005F00115

- Difficulty date: May 24, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3787
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 350A33215300
- Condition: Delaminated
- Location: T/R Drive Shaft
- Part time: 496 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR LAMINATED BEARINGS, REMOVED AND REPLACED.  (K)
